# SDR ASAA2018102326573

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,341 hours, 5,830 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 54,010 hours, 24,950 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Part serial: 874793
- Condition: Leaking
- Location: Nr 2
- Part time: 54,010 hours, 24,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXUDING OIL UNDERNEATH THE STARTER DRIVE PAD. GROUNDED - YES. COULD NOT REPAIR OIL LEAK ON NR 2 ENGINE STARTER DRIVE PAD. REMOVED AND REPLACED NR 2 ENGINE.
